I've Been off Accutane for Some Time Now but my Acne is Coming Back
- Asked by James in mo. in Kansas City, KS
- 2 years ago
Been off accutane for months and my acne is coming back. Is it possible to take my leftover 40 mg dose once a day like I have been? I have quite a bit leftover Bc my physician gave me the option of taking once or twice daily
Bang for your Buck!
Accutane helps most people the first go-round, but there are patients who require a second course for a more permanent cure of the problem----but the key is being on the correct dose for your weight, and the correct number of months----usually 5. Go to see your derm again---and start over if necessary with a second full course, rather than trying to take a few here and there. You'll get much more bang for your buck by doing it the right way---and maybe never have to take anything for acne again!
Accutane needs Physician Supervision
Accutane (Isotretinoin) should only be used while under the direct supervision of your physician-- this is to ensure that your treatment is both safe and effective. The Ipledge system was developed to ensure your safety while taking this medicine.
Only take Accutane under the supervision of a doctor
Web reference: http://www.aglowdermatology.com
Please check with your doctor before you start back on accutane,
There are many things that should be done to have an treatment that is safe and effective, Please check with your doctor before you take your left over Accutane capsules,
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.